Library Header Image
LSE Research Online LSE Library Services

On certain integral functionals of squared Bessel processes

Çetin, Umut ORCID: 0000-0001-8905-853X (2015) On certain integral functionals of squared Bessel processes. Stochastics: an International Journal of Probability and Stochastic Processes, 87 (6). pp. 1033-1060. ISSN 1744-2508

PDF - Accepted Version
Download (585kB) | Preview
Identification Number: 10.1080/17442508.2015.1026344


For a squared Bessel process, X, the Laplace transforms of joint laws of (U;R Ry0 Xps ds) are studied where Ry is the first hitting time of y by X and U is a random variable measurable with respect to the history of X until Ry. A subset of these results are then used to solve the associated small ball problems for R Ry0 Xpsds and determine a Chung's law of iterated logarithm. (Ry0 Xps ds )is also considered as a purely discontinuous increasing Markov process and its infinitesimal generator is found. The findings are then used to price a class of exotic derivatives on interest rates and determine the asymptotics for the prices of some put options that are only slightly in-the-money.

Item Type: Article
Official URL:
Additional Information: © 2015 Taylor & Francis
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Date Deposited: 13 Mar 2015 10:39
Last Modified: 15 Sep 2023 15:11

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics